# SDR FDKA200712416

- Difficulty date: December 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 13,449 hours, 129,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6160 CLT (1254 PHX LCL)  - MAIN CABIN DOOR DIFFICULT TO OPEN FROM THE INSIDE.  ADJUSTED DOOR ROLLERS, OPS GOOD.
